Hausdorff–Besicovitch dimension of the graph of one continuous nowhere-differentiable function

Authors

  • B. Panasenko O.

Abstract

We investigate fractal properties of the graph of the function y=f(x)=k1βk2kΔ2β1β2βk, where β1={0if α1(x)=0,1if α1(x)0, βk={βk1if αk(x)=αk1(x),1βk1if αk(x)αk1(x), and ‎α_k(x) is the kth ternary digit of x: In particular, we prove that this graph is a fractal set with Hausdorff–Besicovitch α_0(Г_f) = \log_2(1 +2^{\log_32} dimension and cell dimension α_K (Г_f) = 2-\log_32.

Published

25.09.2009

Issue

Section

Research articles

How to Cite

O., B. Panasenko. “Hausdorff–Besicovitch Dimension of the Graph of One Continuous Nowhere-Differentiable Function”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 9, Sept. 2009, pp. 1225-39, https://umj.imath.kiev.ua/index.php/umj/article/view/3094.